# SDR SWIA200923349

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 16,806 hours, 14,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTING FLAPS TO 45Â° AIRCRAFT ROLLS HARD TO THE LEFT.  (FLT 6057)  REMOVED NEW PAINT EXCESSIVE BUILDUP.
